RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2014, Volume 17, Number 2, Pages 142–162 (Mi mt281)  

This article is cited in 1 scientific paper (total in 1 paper)

On some inverse problems for a linearized system of heat and mass transfer

E. M. Korotkovaa, S. G. Pyatkovab

a Yugra State University, Khanty-Mansiysk, Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: In the article, we examine well-posedness of the problem on determining the source functions in a linearized system of heat and mass transfer. The overdetermination conditions are the values of concentrations on some surfaces or at separate points of the spatial domain.

Key words: parabolic system, inverse problem, heat and mass transfer, Navier–Stokes system, boundary value problem.

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2015, 25:2, 110–123

Bibliographic databases:

Document Type: Article
UDC: 517.956
Received: 02.06.2014

Citation: E. M. Korotkova, S. G. Pyatkov, “On some inverse problems for a linearized system of heat and mass transfer”, Mat. Tr., 17:2 (2014), 142–162; Siberian Adv. Math., 25:2 (2015), 110–123

Citation in format AMSBIB
\Bibitem{KorPya14}
\by E.~M.~Korotkova, S.~G.~Pyatkov
\paper On some inverse problems for a~linearized system of heat and mass transfer
\jour Mat. Tr.
\yr 2014
\vol 17
\issue 2
\pages 142--162
\mathnet{http://mi.mathnet.ru/mt281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3330055}
\transl
\jour Siberian Adv. Math.
\yr 2015
\vol 25
\issue 2
\pages 110--123
\crossref{https://doi.org/10.3103/S1055134415020029}


Linking options:
  • http://mi.mathnet.ru/eng/mt281
  • http://mi.mathnet.ru/eng/mt/v17/i2/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Pyatkov, V. V. Rotko, “Opredelenie funktsii istochnikov v odnomernom parabolicheskom uravnenii s uchetom zastoinykh zon”, Matematicheskie zametki SVFU, 23:4 (2016), 46–57  mathnet  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:165
    Full text:40
    References:21
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019